Alert archive / North Dakota / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 31, NWS Grand Forks, ND

July 20, 2009Cass County, Traill County, North Dakota; Norman County, Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 20, 2009, 6:09 AM CDT for Cass County, Traill County, North Dakota; Norman County, Minnesota. It was in force for 47 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2009, 6:09 AM CDT (11:09 UTC)
Expired
Jul 20, 2009, 6:56 AM CDT
In force
47 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon

Counties Norman County, MN, Cass County, ND, Traill County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 68 km from the middle of the area, began a volume at 11:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 6:10 AM CDTHAIL 18 Ne Gardner, ND
Jul 20, 6:15 AM CDTHAIL 0.755 Ene Gardner, NDPEA TO PENNY SIZED HAIL REPORTED.
Jul 20, 6:15 AM CDTHAIL 114 Se Hillsboro, ND
Jul 20, 6:17 AM CDTHAIL 11 Sw Hendrum, MN
Jul 20, 6:20 AM CDTHAIL 0.753 Sse Hendrum, MN
Jul 20, 6:20 AM CDTHAIL 0.885 Ne Perley, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 11.2 hours before the alert went out and 275 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2009-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2009-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2103 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KFGF 201109
SVRFGF
MNC107-NDC017-097-201200-
/O.NEW.KFGF.SV.W.0031.090720T1109Z-090720T1200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
609 AM CDT MON JUL 20 2009

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORMAN COUNTY IN NORTHWEST MINNESOTA...
  NORTHEASTERN CASS COUNTY IN SOUTHEAST NORTH DAKOTA...
  SOUTHEASTERN TRAILL COUNTY IN SOUTHEAST NORTH DAKOTA...

* UNTIL 700 AM CDT

* AT 609 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THE
  STORM WAS LOCATED 4 MILES SOUTHWEST OF HENDRUM...OR 24 MILES NORTH
  OF FARGO...MOVING TO THE EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HENDRUM AT 615 AM CDT...
  BORUP AT 645 AM CDT...
  TWIN VALLEY AT 700 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

&&

LAT...LON 4742 9611 4717 9612 4715 9702 4743 9704
TIME...MOT...LOC 1109Z 268DEG 24KT 4722 9687

$$

JK
2 follow-up statements
000 
WWUS53 KFGF 201135
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
635 AM CDT MON JUL 20 2009

NDC017-097-201144-
/O.CAN.KFGF.SV.W.0031.000000T0000Z-090720T1200Z/
TRAILL ND-CASS ND-
635 AM CDT MON JUL 20 2009

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN CASS AND
EXTREME SOUTHEASTERN TRAILL COUNTIES IN SOUTHEAST NORTH DAKOTA IS
CANCELLED...

AT 634 AM CDT...THE SEVERE THUNDERSTORM HAS MOVED OUT OF THE WARNED
AREA IN EXTREME SOUTHEASTERN TRAILL AND EXTREME NORTHEASTERN CASS
COUNTIES. SO THE WARNING HAS BEEN CANCELLED.

LAT...LON 4717 9612 4715 9684 4717 9683 4720 9685
      4732 9684 4735 9685 4740 9685 4741 9686
      4743 9686 4742 9611
TIME...MOT...LOC 1134Z 268DEG 24KT 4722 9662

$$

MNC107-201200-
/O.CON.KFGF.SV.W.0031.000000T0000Z-090720T1200Z/
NORMAN MN-
635 AM CDT MON JUL 20 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR NORMAN COUNTY...

AT 634 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THE STORM
WAS LOCATED 6 MILES NORTHWEST OF BORUP...OR 26 MILES NORTH OF
FARGO...MOVING TO THE EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BORUP AND ADA BY 645 AM CDT...
  TWIN VALLEY AND 6 MILES NORTHWEST OF SYRE BY 700 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

&&

LAT...LON 4717 9612 4715 9684 4717 9683 4720 9685
      4732 9684 4735 9685 4740 9685 4741 9686
      4743 9686 4742 9611
TIME...MOT...LOC 1134Z 268DEG 24KT 4722 9662

$$
SPEICHER
000 
WWUS53 KFGF 201156
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
656 AM CDT MON JUL 20 2009

MNC107-201206-
/O.CAN.KFGF.SV.W.0031.000000T0000Z-090720T1200Z/
NORMAN MN-
656 AM CDT MON JUL 20 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORMAN COUNTY IS CANCELLED...

AT 656 AM CDT...THE SEVERE THUNDERSTORM HAS MOVED OUT OF THE WARNED
AREA IN NORMAN COUNTY. SO THE WARNING HAS BEEN CANCELLED.

LAT...LON 4717 9612 4715 9684 4717 9683 4720 9685
      4732 9684 4735 9685 4740 9685 4741 9686
      4743 9686 4742 9611
TIME...MOT...LOC 1156Z 270DEG 16KT 4726 9648

$$
SPEICHER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 3:44 AM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, Jul 20, 3:44 AM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
344 AM CDT MON JUL 20 2009

.DISCUSSION...
MAIN FORECAST CHALLENGE IS PCPN. WHEN LOOKING AT THE LATEST SURFACE
ANALYSIS...AN AREA OF LOW PRESSURE IS LOCATED IN N SD WITH AN
INVERTED TROF EXTENDING THROUGH ND ALONG A BIS TO MOT LINE. WHEN
LOOKING AT THE MODELS...THE MODELS ARE IN PRETTY GOOD AGREEMENT WITH
SOME TIMING DIFFERENCES...ESPECIALLY LATER IN THE FORECAST.
THEREFORE...ENDED UP LEANING TOWARDS THE ADJMAVBC GUIDANCE FOR TEMPS
AND USED A GFS/NAM BLEND FOR POPS.

THE SURFACE BOUNDARY CONTINUES TO MOVE TO THE E TODAY...AND ALONG
WITH IT THE MAIN FOCUS FOR CONVECTION. ISOLD SVR TSRA HAVE BEEN
OCCURRING THROUGH THE NIGHT WITH THE MAIN SEVERE WEATHER THREAT FROM
THESE PULSE STORMS BEING LARGE HAIL. ALTHOUGH A PERIOD OF WEAKENING
CAN BE ANTICIPATED THROUGH THE MORNING INTO EARLY AFTERNOON HOURS...
CONTINUED MONITORING WILL NEED TO OCCUR DUE TO THE NATURE OF THESE
STORMS. THE FRONT IS EXPECTED TO MOVE OUT OF THE AREA TONIGHT...
TAKING THE PCPN THREAT WITH IT.

FOR TUE INTO THU...SURFACE HIGH PRESSURE WILL KEEP THE N PLAINS DRY
WITH TEMPERATURES NEAR TO SLIGHTLY BELOW NORMAL. THE NEXT CHANCE FOR
PCPN ARRIVES ON THU NIGHT AND LASTS INTO THE WEEKEND AS ANOTHER LOW
PRESSURE SYSTEM MOVES OUT OF THE ROCKIES INTO THE N PLAINS.

&&

.AVIATION...
VFR CIGS AND VSBYS EXPECTED TODAY WITH THE POTENTIAL FOR TSRA
MOVING FROM W TO E ACROSS THE AREA IN CONJUNCTION WITH A FRONTAL
PASSAGE TODAY INTO THIS EVENING. SE-S WINDS AROUND 15 KTS GUSTING
TO 25 KTS...EXPECTED TO TURN TO THE SW-W AS THE FRONT PASSES AND
DIMINISH TO AROUND 10 KTS.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

NG
Hazardous weather outlook, Jul 19, 6:48 AM CDT, 23 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
648 AM CDT SUN JUL 19 2009

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-201200-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
648 AM CDT SUN JUL 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE MAINLY WEST OF THE RED RIVER
VALLEY LATE TONIGHT AHEAD OF AN APPROACHING COLD FRONT. ANY STORMS
WHICH OCCUR ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

CHANCES FOR THUNDERSTORMS WILL CONTINUE MONDAY AND MONDAY NIGHT AS
A COLD FRONT MOVES SLOWLY ACROSS THE REGION. THESE STORMS ARE
EXPECTED TO REMAIN BELOW SEVERE LIMITS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

VOELKER

In the hours before

Special weather statement, Jul 20, 1:47 AM CDT, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
147 AM CDT MON JUL 20 2009

NDZ015-200715-
RAMSEY ND-
147 AM CDT MON JUL 20 2009

...THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RAMSEY COUNTY IN
NORTHEAST NORTH DAKOTA...

UNTIL 215 AM CDT

AT 146 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING UP TO NICKEL SIZE HAIL. THE STORM
WAS LOCATED 4 MILES EAST OF STARKWEATHER...OR 23 MILES NORTH OF
DEVILS LAKE...MOVING TO THE EAST AT 20 MPH.

THE THUNDERSTORM WILL BE NEAR...
DERRICK AT 215 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4854 9834 4832 9833 4834 9888 4854 9890
TIME...MOT...LOC 0647Z 259DEG 18KT 4844 9878

TG/JK
Special weather statement, Jul 20, 3:49 AM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
349 AM CDT MON JUL 20 2009

NDZ027-200915-
GRAND FORKS ND-
349 AM CDT MON JUL 20 2009

...THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GRAND FORKS COUNTY IN
NORTHEAST NORTH DAKOTA...

UNTIL 415 AM CDT

AT 348 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING UP TO NICKEL SIZE HAIL. THE STORM
WAS LOCATED 4 MILES NORTHWEST OF KEMPTON...OR 29 MILES WEST OF GRAND
FORKS...MOVING TO THE EAST AT 25 MPH.

THE THUNDERSTORM WILL BE NEAR...
KEMPTON AT 355 AM CDT...ARVILLA AT 410 AM CDT...EMERADO AT 415 AM
CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4804 9727 4773 9720 4773 9782 4798 9784
TIME...MOT...LOC 0849Z 259DEG 21KT 4785 9767

JK
Special weather statement, Jul 20, 3:56 AM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
356 AM CDT MON JUL 20 2009

NDZ007-200930-
CAVALIER ND-
356 AM CDT MON JUL 20 2009

...THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CAVALIER COUNTY IN NORTHEAST
NORTH DAKOTA...

UNTIL 430 AM CDT

AT 355 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING UP TO NICKEL SIZE HAIL. THE STORM
WAS LOCATED NEAR LANGDON...MOVING TO THE EAST AT 25 MPH.

THE THUNDERSTORM WILL BE ABOUT...
7 MILES WEST OF OLGA AT 430 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4896 9800 4869 9796 4867 9851 4892 9856
TIME...MOT...LOC 0856Z 261DEG 13KT 4878 9837

JK
Local storm report, Jul 20, 4:17 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
417 AM CDT MON JUL 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     HAIL             2 N LANGDON             48.79N 98.37W
07/20/2009  E0.88 INCH       CAVALIER           ND   LAW ENFORCEMENT

            PEA TO NICKEL SIZED HAIL WITH 1.10 INCHES OF RAIN.

&&

JKAISER
Special weather statement, Jul 20, 4:20 AM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
420 AM CDT MON JUL 20 2009

MNZ001-NDZ027-200945-
WEST POLK MN-GRAND FORKS ND-
420 AM CDT MON JUL 20 2009

...THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL POLK COUNTY IN
NORTHWEST MINNESOTA AND SOUTHEASTERN GRAND FORKS COUNTY IN NORTHEAST
NORTH DAKOTA...

UNTIL 445 AM CDT

AT 417 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING UP TO NICKEL SIZE HAIL. THE STORM
WAS LOCATED 7 MILES SOUTH OF EMERADO...OR 16 MILES SOUTHWEST OF GRAND
FORKS...MOVING TO THE EAST AT 30 MPH.

THE THUNDERSTORM WILL BE NEAR...
THOMPSON AT 440 AM CDT...GRAND FORKS AT 445 AM CDT...

INTERSTATE 29 BETWEEN MILE MARKERS 126 AND 144 AT 440 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4804 9687 4768 9676 4768 9748 4799 9752
TIME...MOT...LOC 0920Z 263DEG 28KT 4782 9736

NG
Special weather statement, Jul 20, 5:53 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
553 AM CDT MON JUL 20 2009

MNZ002-NDZ030-201145-
NORMAN MN-TRAILL ND-
553 AM CDT MON JUL 20 2009

...THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NORMAN COUNTY IN
NORTHWEST MINNESOTA AND SOUTHEASTERN TRAILL COUNTY IN SOUTHEAST NORTH
DAKOTA...

UNTIL 645 AM CDT

AT 552 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING UP TO NICKEL SIZE HAIL. THE STORM
WAS LOCATED 4 MILES EAST OF BLANCHARD...OR 35 MILES NORTHWEST OF
FARGO...MOVING TO THE EAST AT 30 MPH.

THE THUNDERSTORM WILL BE NEAR...
KELSO AT 600 AM CDT...9 MILES SOUTH OF CALEDONIA AT 615 AM CDT...
HALSTAD AT 620 AM CDT...

INTERSTATE 29 BETWEEN MILE MARKERS 96 AND 102 AT 600 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4749 9662 4725 9662 4725 9731 4750 9730
TIME...MOT...LOC 1053Z 272DEG 27KT 4734 9712

JK

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 11:50 PM CDTSpecial Weather StatementFGFBenson25 min
Jul 19, 11:59 PM CDTSevere Thunderstorm WarningFGFTowner61 min
Jul 20, 12:08 AM CDTSevere Thunderstorm WarningFGFBenson67 min
Jul 20, 12:27 AM CDTSevere Thunderstorm WarningFGFBenson, Towner63 min
Jul 20, 12:43 AM CDTSevere Thunderstorm WarningFGFBenson, Ramsey, Towner62 min
Jul 20, 1:10 AM CDTSevere Thunderstorm WarningFGFCavalier65 min
Jul 20, 1:47 AM CDTSpecial Weather StatementFGFRamsey28 min
Jul 20, 2:14 AM CDTSevere Thunderstorm WarningFGFCavalier46 min
Jul 20, 3:49 AM CDTSpecial Weather StatementFGFGrand Forks26 min
Jul 20, 3:56 AM CDTSpecial Weather StatementFGFCavalier34 min
Jul 20, 4:20 AM CDTSpecial Weather StatementFGFGrand Forks25 min
Jul 20, 5:53 AM CDTSpecial Weather StatementFGFTraill52 min
Jul 20, 12:50 PM CDTSpecial Weather StatementFGFCass40 min
Jul 20, 12:56 PM CDTSpecial Weather StatementFGFCass, Ransom64 min
Jul 20, 1:12 PM CDTSevere Thunderstorm WarningFGFCass, Ransom48 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2009Severe Thunderstorm Warnings in Minnesota, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.